Publication detail
Frequency-domain simulation of electromagnetic wave propagation in one-dimensional nonlinear structures
PETRÁČEK, J.
Original Title
Frequency-domain simulation of electromagnetic wave propagation in one-dimensional nonlinear structures
Type
journal article - other
Language
English
Original Abstract
A rigorous numerical technique for simulation of electromagnetic wave propagation in one-dimensional Kerr-nonlinear optical structures is presented. Maxwell's equations are solved in the frequency domain and transformed into a new system that can be easily integrated. The technique is applied to model optical bistability in multilayer slow-wave structures.
Keywords
Kerr nonlinearity; nonlinear optics; nonlinear periodic structures; numerical simulation; optical bistability; slow-wave propagation
Authors
PETRÁČEK, J.
RIV year
2006
Released
1. 9. 2006
ISBN
0030-4018
Periodical
Optics Communications
Year of study
265
Number
1
State
Kingdom of the Netherlands
Pages from
331
Pages to
335
Pages count
5
BibTex
@article{BUT43519,
author="Jiří {Petráček}",
title="Frequency-domain simulation of electromagnetic wave propagation in one-dimensional nonlinear structures",
journal="Optics Communications",
year="2006",
volume="265",
number="1",
pages="5",
issn="0030-4018"
}